# SDR ASOA2013062103862

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 35,431 hours, 32,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND 4 CEILING EMERGENCY LIGHTS INOPERATIVE.   REPLACED FUSE ON NR 4 BATTERY POWER SUPPLY IAW CMM 33-21-70.  OPS CHECKED GOOD IAW AMM 33-51-00.
